Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Child suffering from Typhoid, given antibiotics. Blood test showed increased ESR. Solution?

Hi my daughter is 4 yrs old she was suffering from typhod fever we came to know abt this typhod report on 24th October 2012. After that Dr started her treatment by giving Monotax injection for 7 days twice a day and some antibiotics medicines. Then again we gone through her blood test if this typhod gone. The report was ok.... but now again she is suffering from high fever again Dr. asked for tlc dlc and esr test also chest Xray . The Chect Xray result is ok accoridng to Dr. but others reports shows that ESR is increased..... Now again she is suffering from high fever plz tell what to do further??????
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
ESR is a nonspecific test a and if it is high we should look into some conditions if there is a clinical indication and discuss with your doctor. As your child is having high fever paracetamol in prescribed dosage and tepid sponging and routine investigations like MP,CUE to be done after consulting your doctor. Any focus of infection should be examined and treated accordingly so consult your doctor.
Answered: Thu, 27 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor